Alert archive / Alabama / Small Craft Advisories in 2019
Small Craft Advisory 45, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 14, 2019, 3:57 AM CST. It took effect at Nov 14, 2019, 3:00 PM CST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2019, 3:57 AM CST (09:57 UTC)
- In effect from
- Nov 14, 2019, 3:00 PM CST
- Expired
- Nov 16, 2019, 9:00 AM CST
- In force
- 42 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
584 WHUS74 KMOB 140957 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 357 AM CST Thu Nov 14 2019 GMZ650-655-670-675-141800- /O.NEW.KMOB.SC.Y.0045.191114T2100Z-191116T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 357 AM CST Thu Nov 14 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST SATURDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect from 3 PM this afternoon to 6 AM CST Saturday. * WINDS...Becoming north 18 to 25 knots. * WAVES/SEAS...Building to 2 to 4 feet over the nearshore waters, and 4 to 6 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
6 follow-up statements
525 WHUS74 KMOB 141846 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1246 PM CST Thu Nov 14 2019 GMZ650-655-670-675-150300- /O.CON.KMOB.SC.Y.0045.191114T2100Z-191116T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1246 PM CST Thu Nov 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WINDS...Becoming north 18 to 23 knots. * WAVES/SEAS...Building to 2 to 4 feet over the nearshore waters, and 4 to 6 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
225 WHUS74 KMOB 150308 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 908 PM CST Thu Nov 14 2019 GMZ631-632-151115- /O.EXA.KMOB.SC.Y.0045.000000T0000Z-191116T1200Z/ Southern Mobile Bay-Mississippi Sound- 908 PM CST Thu Nov 14 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SATURDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect until 6 AM CST Saturday. * WINDS...Becoming north 18 to 23 knots. * WAVES/SEAS...Building to 2 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ650-655-670-675-151115- /O.CON.KMOB.SC.Y.0045.000000T0000Z-191116T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 908 PM CST Thu Nov 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... * WINDS...Becoming north 18 to 23 knots. * WAVES/SEAS...Building to 2 to 4 feet out to 20 nm and 4 to 6 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
569 WHUS74 KMOB 150928 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 328 AM CST Fri Nov 15 2019 GMZ631-632-650-655-670-675-151730- /O.EXT.KMOB.SC.Y.0045.000000T0000Z-191116T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 328 AM CST Fri Nov 15 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SATURDAY... * WINDS...Becoming north 18 to 23 knots. * WAVES/SEAS...Building to 2 to 4 feet out to 20 nm and 4 to 7 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
428 WHUS74 KMOB 151603 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1003 AM CST Fri Nov 15 2019 GMZ631-632-650-655-670-675-160430- /O.CON.KMOB.SC.Y.0045.000000T0000Z-191116T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1003 AM CST Fri Nov 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WINDS...North 18 to 23 knots nearshore with 20 to 25 knots well offshore. * WAVES/SEAS...Building to 2 to 4 feet out to 20 nm and 4 to 7 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
210 WHUS74 KMOB 160316 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 916 PM CST Fri Nov 15 2019 GMZ631-632-650-655-670-675-161200- /O.CON.KMOB.SC.Y.0045.000000T0000Z-191116T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 916 PM CST Fri Nov 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WINDS...North 18 to 23 knots nearshore with 20 to 25 knots well offshore. * WAVES/SEAS...2 to 4 feet out to 20 nm and 4 to 7 feet well offshore. Up to 2 feet over lower Mobile Bay and the Mississippi Sound east of Pascagoula. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
518 WHUS74 KMOB 160920 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 320 AM CST Sat Nov 16 2019 GMZ631-632-650-655-670-675-161500- /O.CON.KMOB.SC.Y.0045.000000T0000Z-191116T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 320 AM CST Sat Nov 16 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...North 18 to 23 knots nearshore with 20 to 25 knots well offshore. * WAVES/SEAS...2 to 4 feet out to 20 nm and 4 to 7 feet well offshore. Up to 2 feet over lower Mobile Bay and the Mississippi Sound east of Pascagoula. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 12:00 AM CST, 3 hours 57 minutes earlier.
Area forecast discussion, Nov 14, 12:00 AM CST, 3 hours 57 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1200 AM CST Thu Nov 14 2019 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 14/06Z issuance...Expect mostly VFR conditions to become MVFR in some places (especially eastern portions) late tonight, through Thursday as a strong upper level shortwave approaches from the west. Some light rain will then be possible by mid to late afternoon on Thursday. Winds will be mostly light to moderate northerly. /12 && .PREV DISCUSSION... /issued 534 PM CST Wed Nov 13 2019/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 00Z issuance...Expect mostly VFR conditions through 15.00z. Expect increasing mid to high clouds this evening continuing through 15.00z. Some light rain will be possible by mid to late afternoon on Thu. Winds will be mostly north to northeast around 10 knots through 14.20z with higher gusts through 15.00z. 32/ee PREV DISCUSSION... /issued Issued by National Weather Service Tallahassee FL/ NEAR TERM /Now Through Thursday/... A cutoff mid-level low currently located over central Mexico will continue to move east to east-northeast. This will allow mid and upper-level moisture return into the region. This will be apparent as overcast skies begin to slowly move in from west to east. Low- level dry air will remain in place through the overnight hours, thus precip chances will remain very low. Meanwhile, southern portions of the offshore waters could see light showers develop close to sunrise as some low-level moisture settles in by that time. Although still quite below average for this time of year, low temperatures tonight will be 10 degrees warmer compared to Tuesday night. Inland areas will be in the mid to upper 30s, lower 40s along the coastal sections and mid 40s along the beaches. SHORT TERM /Thursday night Through Saturday night/... The aforementioned cutoff low will continue to move east into the northwestern Gulf of Mexico. By this time it will begin to phase with a short-wave trough which will dip south from the central planes. Ahead of these features, isentropic lift over the remnant cold air will allow for light rain to develop by Thursday afternoon and last through Friday morning. Given the dry air in place at the surface, some precip could evaporate before reaching the ground. which results in some uncertainty with regards to total rainfall accumulations. Expect accumulations around 0.10 - 0.25 inches. Precip chances quickly drop off Friday night into Saturday as another dry stable and cool airmass moves into the area. Saturday night lows will be back in the low 30s across NW portions of the area and upper 30s to low 40s elsewhere. LONG TERM /Sunday Through Wednesday/... Expect pleasant weather over the weekend compared to the last several days. Weak ridging in place and dry air settling in will keep skies clear to partly cloudy. This will allow for some surface warming. Afternoon temps are expected to climb into the upper 50s and low 60s on Saturday and low to mid 60s on Sunday. Overnight lows will be in the low to mid 40s with slightly cooler temps across northern portions of the area. By Monday, a weak surface trough will move east across the southern Gulf. This will bring increase cloud cover and low precip chances across souther offshore areas. MARINE... Offshore winds and wave heights will continue to decrease today as they shift to a easterly direction. By Thursday afternoon, expect northerly winds to increase again to around 15 kts. A small craft advisory could be warranted if future model guidance trends upward. With increasing winds, wave heights will also increase. Wind and waves heights will decrease by Saturday morning. A few showers will develop Thursday afternoon and continue through Friday afternoon followed by a quiet period over the weekend. Rain chances return by Monday. && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Nov 13, 4:21 AM CST, 23 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 421 AM CST Wed Nov 13 2019 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-141030- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 421 AM CST Wed Nov 13 2019 ...FREEZE WARNING IN EFFECT UNTIL 9 AM CST THIS MORNING... This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Freeze Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a moderate risk of rip currents along area beaches Thursday into Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630-633>636-141030- Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 421 AM CST Wed Nov 13 2019 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Moderate to occasionally strong northerly flow may create conditions hazardous to small craft Thursday through the remainder of the week. GMZ631-632-650-655-670-675-141030- Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 421 AM CST Wed Nov 13 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Moderate to occasionally strong northerly flow may create conditions hazardous to small craft Thursday through the remainder of the week.
Nearby
Small Craft Advisories in Alabama, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.